MAUDE Adverse Event Report: MEDTRONIC XOMED INC. SOPHONO® RECHARGEABLE PROCESSOR

MEDTRONIC XOMED INC. SOPHONO® RECHARGEABLE PROCESSOR
Model Number S0821-02
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Codes Pain (1994); Therapeutic Response, Decreased (2271)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
A health care provider (hcp) reported via a manufacturer representative that the internal device was no longer adhering to the external devices even with a 12 external plate.The patient had lost a device and even with a softband, the patient was no longer getting benefit.The device was scheduled to be removed.Additional information was received indicating that the patient had not been exposed to any strong magnetic fields and denied any head trauma as well.The health care provider performed numerous skin flap revisions and had concerns as the patient reported post-operative issues/pain even years after the procedure.The hcp noted that all options had been weighed carefully and the family and the team felt the best option for the patient was to remove the implant and use a different device.On follow-up, it was reported that the implant has been removed on (b)(6) 2019.

Brand Name
SOPHONO® RECHARGEABLE PROCESSOR
Manufacturer (Section D)
MEDTRONIC XOMED INC.
6743 southpoint dr n
jacksonville FL 32216
MDR Report Key8359475
Report Number1045254-2019-00103
Device Sequence Number2306675
Product Code LXB
UDI-Device Identifier00643169862234
UDI-Public00643169862234
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberS0821-02
Device Catalogue NumberS0821-02
Device Lot Number215191698
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2019
Initial Report FDA Received Date02/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;